Frames in Priestley's duality
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 3, pp. 193-202.
@article{CTGDC_1988__29_3_193_0,
     author = {Pultr, A. and Sichler, J.},
     title = {Frames in {Priestley's} duality},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {193--202},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {29},
     number = {3},
     year = {1988},
     mrnumber = {975372},
     zbl = {0666.54018},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1988__29_3_193_0/}
}
TY  - JOUR
AU  - Pultr, A.
AU  - Sichler, J.
TI  - Frames in Priestley's duality
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1988
SP  - 193
EP  - 202
VL  - 29
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1988__29_3_193_0/
LA  - en
ID  - CTGDC_1988__29_3_193_0
ER  - 
%0 Journal Article
%A Pultr, A.
%A Sichler, J.
%T Frames in Priestley's duality
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1988
%P 193-202
%V 29
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1988__29_3_193_0/
%G en
%F CTGDC_1988__29_3_193_0
Pultr, A.; Sichler, J. Frames in Priestley's duality. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 3, pp. 193-202. http://www.numdam.org/item/CTGDC_1988__29_3_193_0/

1, G. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M. Mislove & D.S. Scott, A compendium of continuous lattices Soringer 1980. | MR | Zbl

2, P.T. Johnstone, Stone spaces, Cambridge University Press, 1982, | MR | Zbl

3, H.A. Priestley, Representation of distributive lattices by means of ordered Stone spaces, Bull. London Math. Soc. 2 (1970), 186-190, | MR | Zbl

4, H.A. Priestley, Separation theorems for semicontinuous functions on normally ordered topological spaces, J. London Math. Soc. 3 (1971), 371-377, | MR | Zbl

5, H.A. Priestley, Ordered topological spaces and the representation of distributive lattices, Proc. London Mat. Soc. (3) 24 (1972), 507-530, | MR | Zbl

6, H.A. Priestley, The construction of spaces dual to pseudocomplemented distributive lattices, Quart. J. Math. Oxford (2) 26 (1975), 215-228, | MR | Zbl

7, H.A. Priestley, Ordered sets and duality for distributive lattices, Ann. Discrete Math. 23 (1984), 39-60, | MR | Zbl

8, D.S. Scott, Continuous lattices, Lecture Notes in Math, 274, Springer (1972), | MR | Zbl